# SDR SWAA2013111822447

- Difficulty date: October 29, 2013
- Submitted: November 19, 2013
- Operation: Air carrier
- Aircraft: N997AT
- Make and model: Boeing 717-200
- Aircraft serial: 55141
- Aircraft time: 32,652 hours, 21,452 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Strap
- Part number: 5919110
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING TO BODY FWD FAIRING SUPPORT GROUND STRAP CRACKED AT BS 636.  R & R STRAP IAW SRM & DRAWING.
